I was prescribed promethazine on 12-10-13 & stopped using it on 12-15 cuz I realized it was causing delirium, shakiness, nausea, headaches... I'm still experiencing nausea, headaches, shakiness, lightheadedness, & delirium. Will these symptoms go away on their own? How long will it take? I have no health ins & can't afford 2 go 2 Dr. but can't afford 2 keep missing work. What 2 do? Please help! Thx!
I have allergies and anxiety issues so I have used a number of antihistamines... promethazine made me feel very weird also... you did not say why you were prescribed this med... hydroxyzine is good for anxiety,,, otc meclizine is good for motion sickness otc dimenhydrinate and diphenhydramine/Benadryl are good sleep aids
- Promethazine Information for Consumers
- Promethazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Promethazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2009 • 1 answer
Posted 18 Oct 2013 • 3 answers
Posted 20 Dec 2015 • 3 answers
Posted 31 May 2016 • 0 answers
Promethazine DM - I am using this for severe nausea because I have been vomiting all night and this?
Posted 24 Jun 2016 • 0 answers